# SDR DXTA2020121104455

- Difficulty date: December 11, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N419QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500461
- Aircraft time: 2,136 hours, 1,755 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Damaged
- Location: Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GOING THRU FL230, THE RED "DOOR PAX OPEN" CAS MESSAGE ILLUMINATED, EMERGENCY DECLARED.  ACCOMPLISHED QRH.  DECENDING THRU 6000 FEET, THE MESSAGE EXTINGUISHED.  ALL DOOR INDICATORS WERE NORMAL AFTER LANDING.  SIGN OFF.  FOUND A BROKEN WIRE WHILE TROUBLESHOOTING, WIRE LDENTIFIED AS WIRE W801-00027-22 FOR PAX DOOR MICROSWITCH.  TOOK PICTURES FOR DOCUMENTATION AND FORWARDED ALL INFORMATION TO CUSTOMER.  GAINED ACCESS AND COMPLIED WITH WIRING REPAIR, AS REQUIRED IAW EMB 505 SWPM 20-41-20.  RESTORED ACCESS, ALSO EM5 505 MM 52-14-00, 52-71-00.
